# SDR USAA950715

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C333671
- Condition: Corrosion
- Location: Sta 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND CORROSION 2 INCH BY 2 INCH STA 950 LBL 52 INCHES.  REPAIRED PER SRM 51-10-02, REMOVED CORRODED INTERCOSTAL AND INSTALLED NEW ONE.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
